All Journal Entries Journals

Another Day Home - Hives

Jul 29, 2010 - 0 comments
Tags:

hives

,

another day

,

Home

,

Headache

,

head

,

vision

,

worried

,

Doctor

,

allergic

,

throat

,

steroids

,

itch



I am home again, continued headache, double blurry vision, just slightly double that is, again.  Got a hive on my face, a large bump one and after taking the Steroids.  I am discontinuing them, called the doctor and told them I am not going to take it anymore, took a Benadryl and a Zyrtec.  I am allergic to most everything it seems.  I also have again strange itching, which is not new since the steroids, but hands itching and feet which has also been a precursor to severe pain in the area.

Hip aches, head feels pressurized and I could just lay down all day.  Feel some weirdness in my throat, like it is harder to swallow.  Which is nothing new.  

I am fed up.  Worried about losing my job and tired of feeling like crap.

Added:  Double vision is worsening and see 2 of everything on the screen.  Fed up and wondering if I should go see my doc.

Pain Tracker
Post a Comment